University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Academic/Research unit is "Faculty of Engineering and Physical Sciences > Mathematics"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | F | G | I | J | K | L | M | N | P | R | S | T | W | Z
Number of items: 70.

A

Abbott, MC, Murugan, J, Penati, S, Pittelli, A, Sorokin, D, Sundin, P, Tarrant, J, Wolf, M and Wulff, L (2015) T-duality of Green-Schwarz superstrings on AdS(d) x S d x M 10-2d JOURNAL OF HIGH ENERGY PHYSICS (12), ARTN 104.

Ardakani, HA, Bridges, TJ and Turner, MR (2015) Adaptation of f-wave finite volume methods to the two-layer shallow-water equations in a moving vessel with a rigid-lid Journal of Computational and Applied Mathematics, 296. pp. 462-479.

Ardakani, HA, Bridges, TJ and Turner, MR (2015) Dynamic coupling between horizontal vessel motion and two-layer shallow-water sloshing JOURNAL OF FLUIDS AND STRUCTURES, 59. pp. 432-460.

Aston PJ (2015) Delay Coordinate Analysis of Periodic Data WO/2015/121679.

B

Bartuccelli, MV, Deane, JHB and Gentile, G (2015) The high-order Euler method and the spin-orbit model. A fast algorithm for solving differential equations with small and smooth nonlinearity CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY, 121 (3). pp. 233-260.

Beck, S, Gutowski, JB and Papadopoulos, G (2015) Supersymmetry of IIA warped flux AdS and flat backgrounds

Beck, SW, Gutowski, JB and Papadopoulos, G (2015) Geometry and supersymmetry of heterotic warped flux AdS backgrounds

Bevan, JJ (2015) A remark on a stability criterion for the radial cavitating map in nonlinear elasticity Journal of Mathematical Analysis and Applications, 425 (2). pp. 954-982.

Bilgen, B, Kalantarov, V and Zelik, S (2015) Preventing blow up by convective terms in dissipative PDEs. arXiv.

Bonet Luz, Esther and Tronci, C (2015) Geometry and symmetry of quantum and classical-quantum variational principles JOURNAL OF MATHEMATICAL PHYSICS, 56 (8), ARTN 08210.

Bonet Luz, Esther and Tronci, C (2015) Hamiltonian approach to Ehrenfest expectation values and Gaussian quantum states .

Bridges, TJ (2015) Breakdown of the Whitham Modulation Theory and the Emergence of Dispersion Studies in Applied Mathematics.

Bridges, TJ (2015) Dimension Breaking from Spatially-Periodic Patterns to KdV Planforms JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 27 (3-4). pp. 443-456.

Bridges, TJ and Ratliff, DJ (2015) Phase dynamics of periodic waves leading to the Kadomtsev-Petviashvili equation in 3+1 dimensions Proceedings of the Royal Society of London: Mathematical, Physical and Engineering Sciences, 471 (2178).

Brody, Dorje and Hadjpetri, Stala (2015) Coherent chaos interest-rate models International Journal of Theoretical and Applied Finance, 18 (3), 1550016.

Brody, Dorje and Law, Yan Tai (2015) Pricing of Defaultable Bonds with Random Information Flow Applied Mathematical Finance, 22 (5). pp. 399-420.

Brody, Dorje C and Hughston, Lane P (2015) Universal Quantum Measurements In: International Conference on 'Quantum Control, Exact or Perturbative, Linear or Nonlinear' to celebrate 50 years of the scientific career of Professor Bogdan Mielnik (Mielnik50) 22–24 October 2014, Mexico City, Mexico.

Brody, Dorje C, Hughston, Lane P and Meier, David M (2015) Fragile entanglement statistics Journal of Physics A: Mathematical and Theoretical, 48 (42).

Brody, Dorje C and Meier, David M (2015) Elementary solution to the time-independent quantum navigation problem Journal of Physics A: Mathematical and Theoretical, 48 (5).

Brody, Dorje C., Gibbons, Gary W and Meier, David M (2015) Time-optimal navigation through quantum wind New Journal of Physics, 17 (3).

C

Cazzola, E, Amaya, J, Innocenti, ME, Olshevsky, V and Lapenta, G (2015) Prace: A fundamental resource in plasma-astrophysics In: PRACE Scientific and Industrial Conference 2015, 2015-05-26 - 2015-05-28, Dublin, Ireland.

Cazzola, E, Innocenti, ME, Markidis, S, Goldman, MV, Newman, DL and Lapenta, G (2015) On the Electrons Dynamics during Rapid Island Coalescence in Asymmetric Magnetic Reconnection: Case With and With No Guide Field In: American Geophysical Union Fall Meeting (AGU), 2015-12-14 - 2015-12-18, San Francisco, USA.

Cazzola, E, Innocenti, ME, Markidis, S, Goldman, MV, Newman, DL and Lapenta, G (2015) On the electron dynamics during island coalescence in asymmetric magnetic reconnection Physics of Plasmas, 22 (9). 092901-1 - 092901-16.

Cazzola, E and Lapenta, G (2015) Fully kinetic simulations of asymmetric magnetic reconnection at the magnetopause with different configurations In: EGU General Assembly 2015, 2015-04-12 - 2015-04-17, Vienna, Austria.

Cazzola, E and Lapenta, G (2015) Modeling the interaction of the earth with the solar wind: the earth magnetopause In: VSC User Day 2015, 2015-11-30 - 2015-11-30, Antwerpen, Belgium.

Chardard, F and Bridges, TJ (2015) Transversality of homoclinic orbits, the Maslov index and the symplectic Evans function NONLINEARITY, 28 (1). pp. 77-102.

Charlton, PH, Camporota, L, Smith, J, Nandi, M, Christie, M, Aston, PJ and Beale, R (2015) Measurement of cardiovascular state using attractor reconstruction analysis In: 23rd European Signal Processing Conference, 2015-08-31 - 2015-09-04, Nice, France.

Chepyzhov, V and Zelik, S (2015) Infinite Energy Solutions for Dissipative Euler Equations in R-2 Journal of Mathematical Fluid Mechanics, 17 (3). pp. 513-532.

Chepyzhov, VV, Ilyin, AA and Zelik, SV (2015) Strong trajectory and global W 1,p -attractors for the damped-driven Euler system in R 2. arXiv.

Chruściel, P, Grant, James and Minguzzi, E (2015) On differentiability of volume time functions Annales Henri Poincaré, 17 (10). pp. 2801-2824.

Close, ARD and Tronci, C (2015) Equivalent variational approaches to biaxial liquid crystal dynamics PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 471 (2183), ARTN 20150.

D

DeAngelis, DL, Bryant, JP, Liu, R, Gourley, SA, Krebs, CJ and Reichardt, PB (2015) A plant toxin mediated mechanism for the lag in snowshoe hare population recovery following cyclic declines OIKOS, 124 (6). pp. 796-805.

Derks, G. and Knight, CJK (2015) A stability criterion for the non-linear wave equation with spatial inhomogeneity Journal of Differential Equations.

Dijk, D-J and Skeldon, AC (2015) Biological rhythms: human sleep before the industrial era NATURE, 527 (7577). pp. 176-177.

F

Forbes, Richard, Deane, Jonathan, Fischer, Andreas and Mousa, Marwan S. (2015) Fowler-Nordheim Plot Analysis: a Progress Report Jordan Journal of Physics, 8 (3). pp. 125-147.

G

Godolphin, JD (2015) A Link between the E-value and the Robustness of Block Designs Journal of the American Statistical Association.

Godolphin, JD and Godolphin, EJ (2015) The Use of Treatment Concurrences to Assess Robustness of Binary Block Designs Against the Loss of Whole Blocks Australian and New Zealand Journal of Statistics, 57 (2). pp. 225-239.

Godolphin, JD and Godolphin, EJ (2015) The robustness of resolvable block designs against the loss of whole blocks or replicates Journal of Statistical Planning and Inference, 163. pp. 34-42.

Gourley, SA, Jennings, R and Liu, R (2015) AN ADVECTION AND AGE-STRUCTURED APPROACH TO MODELING BIRD MIGRATION AND INDIRECT TRANSMISSION OF AVIAN INFLUENZA SIAM JOURNAL ON APPLIED MATHEMATICS, 75 (4). pp. 1620-1647.

Gourley, SA and Liu, R (2015) An Age-structured Model of Bird Migration MATHEMATICAL MODELLING OF NATURAL PHENOMENA, 10 (6). pp. 61-76.

Gourley, SA and Liu, R (2015) Delay equation models for populations that experience competition at immature life stages JOURNAL OF DIFFERENTIAL EQUATIONS, 259 (5). pp. 1757-1777.

Grant, J and Tod, P (2015) Valiente Kroon’s obstructions to smoothness at infinity General Relativity and Gravitation, 47, 3. Art. 18-7.

Gutowski, JB and Sabra, WA (2015) On Non-extremal Instantons and Black Holes

I

Ilyin, A, Laptev, A, Loss, M and Zelik, S (2015) One-dimensional interpolation inequalities, Carlson--Landau inequalities and magnetic Schrodinger operators International Mathematics Research Notices.

Ilyin, A, Laptev, A and Zelik, S (2015) Sharp interpolation inequalities for discrete operators and applications BULLETIN OF MATHEMATICAL SCIENCES, 5 (1). pp. 19-57.

Ilyin, A, Laptev, A and Zelik, S (2015) Sharp interpolation inequalities for discrete operators and applications BULLETIN OF MATHEMATICAL SCIENCES, 5 (1). pp. 19-57.

J

Jurčo, B, Sämann, C and Wolf, M (2015) Semistrict higher gauge theory Journal of High Energy Physics, 2015 (4).

K

Kalantarov, V and Zelik, S (2015) A note on a strongly damped wave equation with fast growing nonlinearities JOURNAL OF MATHEMATICAL PHYSICS, 56 (1), ARTN 0.

Kostianko, A and Zelik, S (2015) Inertial manifolds for the 3D Cahn-Hilliard equations with periodic boundary conditions. Communications on Pure and Applied Analysis, 14 (5). pp. 2069-2094.

L

Lloyd, David, Gollwitzer, C, Rehberg, I and Richter, R (2015) Homoclinic snaking near the surface instability of a polarizable fluid Journal of Fluid Mechanics, 783. pp. 283-305.

Lloyd, David, Santitissadeekorn, N and Short, MB (2015) Exploring data assimilation and forecasting issues for an urban crime model European Journal of Applied Mathematics.

M

Manoel, M and Roberts, M (2015) Gradient systems on coupled cell networks NONLINEARITY, 28 (10). pp. 3487-3509.

Morris, ID (2015) A note on configurations in sets of positive density which occur at all large scales Israel Journal of Mathematics, 207 (2). pp. 719-738.

Morris, ID (2015) A rigorous version of R.P. Brent’s model for the binary Euclidean algorithm Advances in Mathematics, 290. pp. 73-143.

N

Nieri, F, Pasquetti, S, Passerini, F, Passerini, F and Passerini, F (2015) 3d and 5d Gauge Theory Partition Functions as q-deformed CFT Correlators Letters in Mathematical Physics, 105 (1). pp. 109-148.

P

Prinsloo, A, Regelskis, V and Torrielli, A (2015) Integrable open spin-chains in AdS3/CFT2 Phys. Rev. D, 92.

R

Rossides, T, Lloyd, David and Zelik, S (2015) Computing Interacting Multi-fronts in One Dimensional Real Ginzburg Landau Equations JOURNAL OF SCIENTIFIC COMPUTING, 63 (3). pp. 799-819.

S

Santitissadeekorn, N and Jones, C (2015) Two-Stage Filtering for Joint State-Parameter Estimation Monthly Weather Review.

Santitissadeekorn, N and Jones, C (2015) A bimodality trap in model projections CHAOS, 25 (3), ARTN 03641.

Savostianov, A and Zelik, S (2015) Finite Dimensionality of the attractor for the hyperbolic Cahn-Hilliard-Oono Equation in R3 Mathematical Methods in the Applied Sciences, 39 (5). pp. 1254-1267.

Skeldon, AC and Rucklidge, AM (2015) Can weakly nonlinear theory explain Faraday wave patterns near onset? Journal of Fluid Mechanics, 777. pp. 604-632.

T

Tronci, C and Camporeale, E (2015) Neutral Vlasov kinetic theory of magnetized plasmas PHYSICS OF PLASMAS, 22 (2), ARTN 02070.

Tronci, C, Tassi, E and Morrison, PJ (2015) Energy-Casimir stability of hybrid Vlasov-MHD models Journal of Physics A-Mathematical and Theoretical, 48 (18), ARTN 18550.

Turner, MR, Alemi Ardakani, H and Bridges, TJ (2015) Instability of sloshing motion in a vessel undergoing pivoted oscillations Journal of Fluids and Structures.

Turner, MR, Bridges, TJ and Alemi Ardakani, H (2015) The pendulum-slosh problem: simulation using a time-dependent conformal mapping Journal of Fluids and Structures, 59. pp. 202-223.

Turner, Matthew and Bridges, Thomas (2015) Time-dependent conformal mapping of doubly-connected regions Advances in Computational Mathematics, 42 (4). pp. 947-972.

W

Wakeling, M, Eyre, J, Hughes, S and Roulstone, I (2015) Assimilation of vertical motion from simulated cloudy satellite imagery in an idealized single column model Quarterly Journal of the Royal Meteorological Society, 141 (689). pp. 1198-1207.

Wright, JA, Deane, Jonathan, Bartuccelli, Michele and Gentile, G (2015) Basins of attraction in forced systems with time-varying dissipation Communications in Nonlinear Science and Numerical Simulation, 29 (1-3). pp. 72-87.

Z

Zelik, S (2015) STRONG UNIFORM ATTRACTORS FOR NON-AUTONOMOUS DISSIPATIVE PDES WITH NON TRANSLATION-COMPACT EXTERNAL FORCES DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 20 (3). pp. 781-810.

Zelik, SV, Ilyin, AA and Laptev, AA (2015) Sharp interpolation inequalities for discrete operators DOKLADY MATHEMATICS, 91 (2). pp. 215-219.

This list was generated on Fri Apr 10 07:30:40 2020 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800